Alert archive / Florida / Gale Watches in 2016

Gale Watch 2, NWS Tallahassee, FL

January 21, 2016

NWS Tallahassee, FL issued this gale watch at Jan 21, 2016, 4:28 AM EST. It took effect at Jan 22, 2016, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 21, 2016, 4:28 AM EST (09:28 UTC)
In effect from
Jan 22, 2016, 7:00 AM EST
Expired
Jan 21, 2016, 4:41 PM EST
In force
Issued by
NWS Tallahassee, FL

The text

As transmitted.

465 
WHUS72 KTAE 210928
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST SATURDAY FOR THE NEAR SHORE SEGMENTS... 
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY FOR THE OFFSHORE SEGMENTS... 
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE SATURDAY
NIGHT FOR THE OFFSHORE SEGMENTS...

GMZ730-750-755-765-211530-
/O.NEW.KTAE.SC.Y.0008.160122T0300Z-160124T0000Z/
/O.NEW.KTAE.GL.A.0002.160124T0000Z-160124T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
428 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM EST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY
NIGHT. 

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ770-775-211530-
/O.NEW.KTAE.SC.Y.0008.160122T0300Z-160122T1200Z/
/O.NEW.KTAE.GL.A.0002.160122T1200Z-160124T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
428 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE SATURDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE SATURDAY
NIGHT. 

* WINDS...NORTHWEST 25 TO 30 KNOTS.

* WAVES/SEAS...SEAS 6 TO 9 FEET OCCASIONALLY UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
127 
WHUS72 KTAE 210940
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST SATURDAY FOR THE NEAR SHORE SEGMENTS... 
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY FOR THE OFFSHORE SEGMENTS... 
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
EVENING FOR THE OFFSHORE SEGMENTS...

GMZ730-750-755-765-211530-
/O.CON.KTAE.SC.Y.0008.160122T0300Z-160124T0000Z/
/O.CAN.KTAE.GL.A.0002.160124T0000Z-160124T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
440 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
GALE WATCH. 

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-775-211530-
/O.CON.KTAE.SC.Y.0008.160122T0300Z-160122T1200Z/
/O.EXT.KTAE.GL.A.0002.160122T1200Z-160124T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
440 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST FRIDAY...
...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
EVENING...

* WINDS...NORTHWEST 25 TO 30 KNOTS.

* WAVES/SEAS...SEAS 6 TO 9 FEET OCCASIONALLY UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
848 
WHUS72 KTAE 211452
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING TO 7
PM EST SATURDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO
20 NAUTICAL MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING TO 7
AM EST FRIDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE BETWEEN
20 AND 60 NAUTICAL MILES FROM SHORE...

...GALE WATCH IN EFFECT FROM 7 AM EST FRIDAY TO 7 PM EST SATURDAY
FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60
NAUTICAL MILES FROM SHORE...

GMZ770-775-212130-
/O.CON.KTAE.SC.Y.0008.160122T0300Z-160122T1200Z/
/O.CON.KTAE.GL.A.0002.160122T1200Z-160124T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
952 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY EVENING...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH GALE FORCE GUSTS POSSIBLE. 

* PEAK SEAS...9 TO 12 FEET...OCCASIONALLY UP TO 15 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ730-750-755-765-212130-
/O.CON.KTAE.SC.Y.0008.160122T0300Z-160124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
952 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST SATURDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
979 
WHUS72 KTAE 212141
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 PM EST THU JAN 21 2016

...GALE WARNING THROUGH SATURDAY AFTERNOON FOR FREQUENT WIND GUSTS
OF 35 KNOTS OR GREATER...


GMZ770-775-220400-
/O.UPG.KTAE.SC.Y.0008.160122T0300Z-160122T1200Z/
/O.NEW.KTAE.GL.W.0003.160122T0000Z-160123T2100Z/
/O.UPG.KTAE.GL.A.0002.160122T1200Z-160124T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
441 PM EST THU JAN 21 2016

...GALE WARNING IN EFFECT UNTIL 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS...SOUTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS.
  WINDS SHIFTING TO THE WEST ON FRIDAY.

* PEAK SEAS...8 TO 12 FEET...OCCASIONALLY UP TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-750-755-765-220400-
/O.UPG.KTAE.SC.Y.0008.160122T0300Z-160124T0000Z/
/O.NEW.KTAE.GL.W.0003.160122T0000Z-160123T2100Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
441 PM EST THU JAN 21 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS...SOUTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS.
  WINDS SHIFTING TO THE WEST ON FRIDAY.

* PEAK SEAS...8 TO 12 FEET...OCCASIONALLY UP TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

FOURNIER

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale watch went out at Jan 21, 3:58 AM EST, 30 minutes earlier.

Area forecast discussion, Jan 21, 3:58 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 AM EST THU JAN 21 2016

.Near Term [Through Today]...

Latest analysis shows a stationary front north of the CWA and this
should linger across south Georgia for much of the day. Meanwhile,
the shortwave moving into the Southern Plains today will deepen
while the associated surface low strengthens and moves into the
lower Mississippi Valley tonight. This is the system that will
ultimately lift the stationary/warm front further north and bring
high precip chances in the short term.

An area of rain will persist through the day ahead of this low
pressure system. The models are in good agreement with the precip
gradient set up across our CWA with the best chances across the far
northwest part of the area, mainly Southeast Alabama. Have leaned
toward the ECAM (ensemble of convective allowing models) for today
with some minor tweaks but overall won't see much change in the
location for highest precip chances. Instability is on the lower
side today so only included the mention of isolated thunderstorms
across the the far western part of the CWA. Any severe storms should
hold off until tonight.

Temperatures overall will continue with the warming trend with most
areas in the 60s and some lower 70s possible across parts of the Big
Bend area. Forecast may be a bit on the high side across the far
northern part of the CWA where the clouds and rain may hold high
temperatures a little lower. Lighter winds with lowering seas will
return on Sunday as surface high pressure builds over the marine
area.

.Short Term [Tonight Through Saturday]...

A vigorous low pressure system across the Lower Mississippi Valley
Thursday night will lift NEWD becoming vertically stacked over
northern Alabama on Friday. This will drag the associated cold front
from west to east across the Tri-state region with widespread
convection out ahead of it. Some of the storms may be strong to
severe especially across the Florida panhandle where SPC has a
slight risk highlighted. This is where the greatest instability is
expected with dew points in the upper 50s to lower 60s along with
steep lapse rates. Also, forecast soundings show SFC-3km shear as
high as 53 kts with Helicity values around 630 m2/s2. The main
severe threat will be damaging thunderstorm winds but a few
tornadoes will also be possible. PoPs will be justifiably high
mainly for the western portions Thursday night and eastern portions
Friday with rain gradually ending from west to east by late Friday
afternoon along with gusty winds and falling temperatures in the
wake of the front.

Friday night through Saturday the low pressure system will move
across the Carolina's and begin moving up the eastern seaboard.
However, extensive wrap around moisture should keep mostly cloudy
conditions at least through early to midday Saturday. Despite the
cloud cover, strong cold air advection will drop the temperatures
into the 30s across the region by daybreak Saturday with expected
wind chill temps in the lower to mid 20s for most of our northern
and western zones. Winds will continue to be brisk on Saturday with
highs in the mid to upper 40s and wind chills ranging from around
40 degrees to the mid 40s most of the day.

.Long Term [Saturday Night Through Thursday]...

We will continue to see below seasonal temps with a widespread light
freeze Saturday night and highs Sunday in the lower to mid 50s. By
Monday, surface winds will swing around to the south as surface
high pressure slides to our east. This along with weak ridging
aloft will bring temperatures back above seasonal levels Monday
and Tuesday. PoPs will return to the region Tuesday and Wednesday
as an upper level, positive tilt, long wave trough approaches
slowly from the west. A cold front will push through the local
region Wednesday with temperatures near or just below normal.

&&

.Aviation...
[Through 06Z Friday] VFR conditions across the area currently, but
could see some ceilings down to the upper end of MVFR for brief
times during the forecast period. A few showers will be possible
at DHN and even ABY and ECP today. There is a slight chance of a
thunderstorm at DHN during the day, however chances are too low to
mention in the TAF at this point.

&&

.Marine...

Winds and seas will increase to advisory levels tonight and
continue at least through Saturday in the wake of a strong cold
front. Wind gusts to gale force are also possible Friday mainly
for the offshore segments and a gale watch will be in effect.

&&

.Fire Weather...

Moisture is on the increase for today and tomorrow with the best
chances of rain tonight into Friday morning. RH values will remain
in the mid 30 percent range and above. There are no fire weather
concerns at this time.

&&

.Hydrology...

Releases at Woodruff Dam on the Apalachicola River have caused rises
at the Apalachicola River site in Blountstown. Blountstown is
forecast to rise to flood stage later today and remain in minor
flood stage for the next several days. Otherwise, our area river
sites are all below flood stage, with some remaining in or near
action stage.

A cold front will move across the forecast area from west to east
Thursday through Friday. Rainfall accumulations from this system are
expected to be around 1-2" total, with the highest totals expected
to remain west of the Apalachicola and Flint Rivers. This relatively
small rainfall total over a longer duration is not currently
expected to cause widespread river flooding, although ensemble
guidance suggests that minor flooding will be possible on the
Choctawhatchee River at Bruce by the weekend.

For more detailed information, please visit:
http://water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   68  53  64  36  49 /  10  60  80  10   0
Panama City   68  58  62  37  49 /  30  90  40  10   0
Dothan        63  53  60  33  46 /  60  90  60  10   0
Albany        61  50  61  34  48 /  50  70  90  10   0
Valdosta      66  50  66  36  49 /  10  30  90  10   0
Cross City    71  50  67  39  50 /  10  10  90  10   0
Apalachicola  66  59  64  40  51 /  10  70  60  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.

&&

NEAR TERM...FIEUX
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...FIEUX
MARINE...BARRY
FIRE WEATHER...FIEUX
HYDROLOGY...MOORE

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 4:28 AM ESTSmall Craft AdvisoryTAE12 hr
Jan 21, 5:42 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton19 hr
Jan 21, 4:41 PM ESTGale WarningTAE47 hr

Nearby

Gale Watches in Florida, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.